# SDR BSYA2012038

- Difficulty date: September 20, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N42HD
- Make and model: Piper PA-31-350
- Aircraft serial: 8152031
- Aircraft time: 14,491 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Condition: Plugged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: C
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF FROM YIP, PILOT NOTICED POWER ON RIGHT ENGINE TO BE LOW AND WITH LOW READINGS ON THE EGT GAUGE.  PILOT RETURNED AND LANDED SAFELY AT YIP WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND NR 2 AND NR 6 FUEL INJECTORS PLUGGED, MAINTENANCE CLEANED INJECTORS, COMPLIED WITH GROUND RUN AND OPERATIONAL CHECK NORMAL, NO FURTHER DEFECTS NOTED.
